# SDR ASAA1159537

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 16,982 hours, 5,317 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER 27K BUMP TAKEOFF FROM MEX NR 2 BLEED TRIP OFF LIGHT ILLUMINATED.  QRH PROCEDURE WAS FOLLOWED & THE LIGHT EXTINGUISHED.  PRESSURIZATION RETURNED TO NORMAL.  ONCE LEVEL AT FL 340 CABIN PRESSURIZATION ON SCHEDULE AT 6800 FT CABIN ALTITUDE & LEFT PACK STABLE AT 40 PSI.  RIGHT STABLE AT 43 PSI.  CABIN RATE OF CLIMB STABLE AT ZERO.  PERFORMED PNEUMATIC T/S PER AMM 36 00 00.  ALL OPS CHECKS NORMAL.  A/C GOOD FOR SERVICE.  VERIFICATION FLIGHT SUCCESSFUL.
